| Model Number |
IPN000302 |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that "during use, the system error 3 alarm, the drive board is poorly connected, and the engineer replaces the drive board".Additional information received stated that the pump was changed.No patient harm, injury, or consequence reported.Patient condition reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint of system error 3 alarm is not able to be confirmed.The product was not returned for investigation.According to the additional information received, the m-force motor driver was replaced.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description